# SDR 9512621161

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161US
- Make and model: Doug DC-10-40
- Aircraft serial: 46770
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fs 495
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, A CRACK WAS FOUND ON THE FLOOR SUPPORT AT FS 495 RBL 24 TO 26.  INSTALLED REPAIR STRAP PER EA 11-99021, MFG PART NUMBER 0048-33.
